Children’s Advil recalled over dosage mislabeling that could lead to overdose

(WSVN) - The manufacturer of Children’s Advil is voluntarily recalling some of their medicine due to a dosage mislabeling issue, which could lead to possible overdoses.

Pfizer says it is recalling Children’s Advil Suspension Bubble Gum Flavored 4 fluid ounce bottles because the dosage cup provided is marked in teaspoons, while the instructions on the label are described in milliliters.

Here is the specific product recall:

Product: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
GTIN #: 3-0573-0207-30-0
Lot #: R51129
Expiration Date: 11/20

Pfizer said the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

Anyone who has purchased the affected medication should return it to the store where it was purchased for a full refund, Pfizer says.

Consumers who have questions or concerns can contact Pfizer Consumer Healthcare Information Line at (800) 882-3845.

Copyright 2018 Sunbeam Television Corp. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.